Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Codimension 1 linear isometries
on function algebras


Authors: Jesús Araujo and Juan J. Font
Journal: Proc. Amer. Math. Soc. 127 (1999), 2273-2281
MSC (1991): Primary 47B38, 46J10; Secondary 46E25
Published electronically: March 23, 1999
MathSciNet review: 1485456
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $A$ be a function algebra on a locally compact Hausdorff space. A linear isometry $T:A\longrightarrow A$ is said to be of codimension $1$ if the range of $T$ has codimension $1$ in $A$. In this paper, we provide and study a classification of codimension 1 linear isometries on function algebras in general and on Douglas algebras in particular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 46J10, 46E25

Retrieve articles in all journals with MSC (1991): 47B38, 46J10, 46E25


Additional Information

Jesús Araujo
Affiliation: Departamento de Matemáticas, Estadística y Computación, Universidad de Cantabria, Facultad de Ciencias, Avda. de los Castros, s. n., E-39071 Santander, Spain
Email: araujo@matesco.unican.es

Juan J. Font
Affiliation: Departamento de Matemáticas, Universitat Jaume I, Campus Penyeta Roja, E-12071 Castellón, Spain
Email: font@mat.uji.es

DOI: https://doi.org/10.1090/S0002-9939-99-04718-8
Received by editor(s): November 19, 1996
Received by editor(s) in revised form: October 22, 1997
Published electronically: March 23, 1999
Additional Notes: Research of the first author was partially supported by the Spanish Dirección General de Investigación Científica y Técnica (DGICYT, PB95-0582).
Research of the second author was partially supported by Fundació Caixa Castelló.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society